The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Sr-convergence of net in L-smooth topological spaces
Pages: 623-626
Year: Issue:  4
Journal: Journal of Southwest University for Nationalities(Natrual Science Edition)

Abstract: 在L-smooth拓扑空间中借助于L-smooth 强半闭集给出了L-smooth sr-远域、sr-附着点、sr-聚点等概念,并以此为基础讨论了分子网的sr-收敛理论,研究了它们的一些基本性质.从而,丰富了已有的结果.
Related Articles
No related articles found